# SDR DALA2024111310918

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION SEAT TRACK -Y1292 LOC. BTW FRAME 36 TO FRAME 41. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292 LOC. BTW FRAME 36 TO FRAME 41 AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0656533)
